Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Gabriel Navarro
Title: Characters and blocks of finite groups
Additional book information: Cambridge Univ. Press, Cambridge, 1998, x+287 pp., ISBN 0-521-59413-4, $39.95

References [Enhancements On Off] (What's this?)

  • 1. J. L. Alperin, Local Representation Theory, Cambridge University Press, Cambridge, 1986. MR 87i:20002
  • 2. J. L. Alperin, R. Brauer, and D. Gorenstein, Finite groups with quasi-dihedral and wreathed Sylow $2$-subgroups, Trans. A. M. S. 151 (1970), 1-261. MR 44:1724
  • 3. R. Brauer, Representations of finite groups, in Lectures in Modern Mathematics, I, Wiley, New York, 1963, pp. 133-175. MR 31:2314
  • 4. R. W. Carter, Finite Groups of Lie Type: Conjugacy Classes and Complex Characters, Wiley, Boston, 1985. MR 87d:20060
  • 5. E. C. Dade, Blocks with cyclic defect groups, Ann. of Math. 84 (1966), 20-48. MR 34:251
  • 6. W. Feit, The Representation Theory of Finite Groups, North-Holland, Amsterdam, 1982. MR 83g:20001
  • 7. P. Fong and B. Srinivasan, The blocks of the finite general linear and unitary groups, Invent. Math. 69 (1982), 109-153. MR 83k:20013
  • 8. I. M. Isaacs, Character Theory of Finite Groups, Academic Press, New York, 1976. MR 57:417
  • 9. H. Nagao and Y. Tsushima, Representations of Finite Groups, Academic Press, Boston, 1989. MR 90h:20008
  • 10. G. R. Robinson, Arithmetical properties of blocks, in Algebraic Groups and Their Representations (R. W. Carter and J. Saxl, eds.), Kluwer, Dordrecht, 1998, pp. 213-232. CMP 99:08

Review Information:

Reviewer: David Gluck
Affiliation: Wayne State University
Journal: Bull. Amer. Math. Soc. 37 (2000), 169-174
MSC (2000): Primary 20C20
Published electronically: January 21, 2000
Review copyright: © Copyright 2000 American Mathematical Society
American Mathematical Society